Inscrit le: 03 Oct 2017
| Posté le: Sam 25 Nov - 14:03 (2017) Sujet du message: Eating Disorders Question
Ever since I started VyVanse for ADHD I have lost my appetite to some extent. It doesn't stay gone the entire day, but a lot of the day (especially in the mornings and sometimes the afternoons) I don't feel like eating very much. I have not actually lost much weight since starting VyVanse though for adhd. I just want to eat more though because I'm eating so little I'm barely meeting the nutritional needs I have, if at all. I am eating probably half to three-quarters of my calories in the day during the evening/late night hours from like 12 PM to 7 AM. I am extremely lethargic lately and am quite tired (even though I want to eat it's like I try to but it's hard to be interested in the food at all). How can I help this? I am on 50 mg of vyvanse now. I was at 70, then 60, and now am trying 50 with my doctor's approval. I am doing my best to exercise lately but I haven't exercised in maybe five days or so now. My exercise level is getting more and more infrequent and more stress.